Carlos Lizama
Carlos Lizama
Departamento de Matemática y Ciencia de la Computación, Universidad de Santiago de Chile
Dirección de correo verificada de usach.cl - Página principal
Título
Citado por
Citado por
Año
Almost automorphic mild solutions to fractional differential equations
D Araya, C Lizama
Nonlinear Analysis: Theory, Methods & Applications 69 (11), 3692-3705, 2008
2042008
Regularized solutions for abstract Volterra equations
C Lizama
Journal of Mathematical Analysis and Applications 243 (2), 278-292, 2000
1942000
Almost automorphic solutions to a class of semilinear fractional differential equations
C Cuevas, C Lizama
Applied Mathematics Letters 21 (12), 1315-1319, 2008
902008
Bounded mild solutions for semilinear integro differential equations in Banach spaces
C Lizama, GM N’Guérékata
Integral Equations and Operator Theory 68 (2), 207-227, 2010
772010
Maximal regularity for a class of integro-differential equations with infinite delay in Banach spaces
V Keyantuo, C Lizama
Studia Mathematica 168, 25-50, 2005
712005
Fourier multipliers and integro-differential equations in Banach spaces
V Keyantuo, C Lizama
Journal of the London Mathematical Society 69 (3), 737-750, 2004
702004
Almost automorphic solutions of dynamic equations on time scales
C Lizama, JG Mesquita
Journal of Functional Analysis 265 (10), 2267-2311, 2013
672013
On approximation and representation of k-regularized resolvent families
C Lizama
Integral Equations and Operator Theory 41 (2), 223-229, 2001
602001
The Poisson distribution, abstract fractional difference equations, and stability
C Lizama
Proceedings of the American Mathematical Society 145 (9), 3809-3827, 2017
562017
On perturbation of k-regularized resolvent families
C Lizama, S Justino
Taiwanese Journal of Mathematics 7 (2), 217-227, 2003
552003
An operator theoretical approach to a class of fractional order differential equations
C Lizama
Applied Mathematics Letters 24 (2), 184-190, 2011
482011
Fourier multipliers and periodic solutions of delay equations in Banach spaces
C Lizama
Journal of mathematical analysis and applications 324 (2), 921-933, 2006
482006
Mild solutions for abstract fractional differential equations
C Lizama, GM N'Guérékata
Applicable Analysis 92 (8), 1731-1754, 2013
472013
S‐asymptotically ω‐periodic solutions for semilinear Volterra equations
C Cuevas, C Lizama
Mathematical Methods in the Applied Sciences 33 (13), 1628-1636, 2010
472010
Compact almost automorphic solutions to integral equations with infinite delay
HR Henríquez, C Lizama
Nonlinear Analysis: Theory, Methods & Applications 71 (12), 6029-6037, 2009
472009
Periodic solutions of second order differential equations in Banach spaces
V Keyantuo, C Lizama
Mathematische Zeitschrift 253 (3), 489-514, 2006
462006
Hölder continuous solutions for integro-differential equations and maximal regularity
V Keyantuo, C Lizama
Journal of Differential Equations 230 (2), 634-660, 2006
442006
Periodic solutions of degenerate differential equations in vector-valued function spaces
C Lizama, R Ponce
Studia Math 202 (1), 49-63, 2011
422011
Periodic solutions of fractional differential equations with delay
C Lizama, V Poblete
Journal of Evolution Equations 11 (1), 57-70, 2011
402011
Almost automorphic solutions of difference equations
D Araya, R Castro, C Lizama
Advances in difference equations 2009 (1), 591380, 2009
392009
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20